MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO TS FEM. W/LFIT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO TS FEM. W/LFIT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 76-4105R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that patient's right knee was revised.Records from a previous revision, compared to the implant sheet from the (b)(6) 2018 procedure, indicate that a tibial tray and one stem extender (implanted (b)(6) 2008) with a femoral component, insert, augment blocks, and another stem extender (implanted (b)(6) 2015) were revised to a complete ts knee construct as just described with the addition of more augmentation blocks and an offset adapter.Revision was due to instability.The rep has said the baseplate remained implanted.The 13x80 stem remains implanted.The 21x80 stem had to come as it is attached to the femoral component, there was no allegation against the stem or the augments.

Brand Name
SCORPIO TS FEM. W/LFIT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7646539
Report Number0002249697-2018-01991
Device Sequence Number19210390
Product Code JWH
UDI-Device Identifier07613327029185
UDI-Public07613327029185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994128
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number76-4105R
Device Lot NumberMKP80Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight67